Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can hcqs200mg,steroids5mg cause side effects like skin darkening?

I am on hcqs200mg,steroids5mg and suffering frm Sle (From past 8yr).my skib over forehead and on upper lips as wellas corner of mouth is becoming dark along with sever hair loss from past 6 month(hv biotin tab for hair loss since 4mnths but no reslt).plz reply the treatment.
Thu, 13 Jun 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello,

Hydroxychloroquine (HCQ)has been known to cause a darkened discoloration of skin and mucous membranes.

This is considered an adverse reaction and should be discussed with your prescriber.

It is important to evaluate this color change to make sure there is nothing else wrong.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr AJEET SINGH, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I started eating chalk when i got prenant with my 2nd child...my child is 3yrs now...i eat 1 or 2 coloured chalks daily..is it harmful...can it...

Recent questions on  Biotin

doctor1 MD

Can you name an illness that mimics pyruvate carboxylase deficiency in terms of symptoms (minus mental developmental delays)? My 2-year old and...

doctor1 MD

I have been taking levothyroxine for about 2 years now and about a month or so ago I noticed my hair in the
front of my head is thinning. I started...

doctor1 MD

I am 21.I am suffering from hair loss problem since last four years.Now my hair has become thin and each strand of my hair is very dry and it looks...

doctor1 MD

I am on hcqs200mg,steroids5mg and suffering frm Sle (From past 8yr).my skib over forehead and on upper lips as wellas corner of mouth is becoming...

doctor1 MD

Hey doctor, My gp recently ordered some blood test for me for malabsorption gut issues and pain in my stomach after eating. The tests includes B12,...

doctor1 MD

I am facing hair loss from the centre of my scalp , along with receding hairline

doctor1 MD

What can you tell from fingernails. I have fine ridges running down all my fingernails they until recently were smooth. also recently my right...